# SDR 2007UALA04988

- Difficulty date: December 4, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 50,006 hours, 18,330 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

OXYGEN MASK HOSE DEFECTIVE AT 1(1=CAPT, 2=1ST OF, 3= 1ST OBS).  CREW COMMENTS:  CAPT O2 MASK DOES NOT FIT SNUG OR HOSE COMPLETELY INFLATE WHEN PUT ON.   FOUND  DIAPHRAGM STIFFENED PER SHOP FINDINGS.  REPLACED MASK ASSY.
